# SDR CA110308001

- Difficulty date: March 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,957 hours
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Flapper Valve
- Part number: 35002300
- Condition: Missing
- Location: Rt A/C Pack
- Part time: 15,848 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F

## Discrepancy

(CAN) DURING TAXI TO THE GATE, FLIGHT CREW RECEIVED A "SMOKE TOILET" CAUTION MESSAGE SHORTLY FOLLOWED BY A "RT PACK HI TEMP" CAUTION MESSAGE.  THE F/A NOTICED LIGHT SMOKE AND A BURNING ODOR IN THE CABIN NEAR THE LAVATORY, LAV AREA.  AS A PRECAUTIONARY MEASURE, SHE DISCHARGED A FIRE EXTINGUISHER INSIDE THE LAV COMPARTMENT.   THE ACFT CONTINUED TO THE GATE AND THE PASSENGERS DEPLANED WITHOUT FURTHER INCIDENT. DURING TROUBLESHOOTING, MAINTENANCE FOUND THAT THE FLAPPERS, 2 OF THE RT PACK RAM AIR CHECK VALVE, IPC 21-52-00-01-035, WERE MISSING.  THE FLAPPERS WERE FOUND AT THE HEAT EXCHANGER, RESTRICTING THE COOLING AIR FLOW.  THE CHECK VALVE WAS REPLACED, THE PACK SYSTEM TESTED AND THE ACFT RETURNED INTO SERVICE.
